Pacific Journal of Mathematics

On a question of Feit concerning character values of finite solvable groups.

Gideon Amit and David Chillag

Article information

Pacific J. Math., Volume 122, Number 2 (1986), 257-261.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20C15: Ordinary representations and characters
Secondary: 20D10: Solvable groups, theory of formations, Schunck classes, Fitting classes, $\pi$-length, ranks [See also 20F17]


Amit, Gideon; Chillag, David. On a question of Feit concerning character values of finite solvable groups. Pacific J. Math. 122 (1986), no. 2, 257--261.

Export citation


  • [1] G. Amit and D. Chillag, Character Values, Conjugacy Classes and a Problem of Feit, to appear in Houston J. of Math.
  • [2] G. Amit and D. Chillag, On a question of W. Feit concerning values of characters of finite groups. Proceedings of the fourth international conference on representations of algebras. Edited by V. Dlab. Carleton-Ottawa Mathematical Lecture Notes Series.
  • [3] R. Brauer, A note on theorems of Burnside and Blichfeldt, Proc. Amer. Math. Soc, 15 (1964), 31-34.
  • [4] W. Feit, Some consequencesof the classification of finite simple groups, the Santa-Cruz conference on finite groups, Proc. of Symposia in pure math. vol. 37, Amer. Math. Soc, (1980), 175-181.
  • [5] R. Gow, Character values of groups of odd order and a question of Feit, J. Algebra, 68 (1981), 75-78.
  • [6] I. M. Isaacs, Character Theory of Finite Groups,Academic Press, New York, 1976.
  • [7] I. M. Isaacs, Characters of solvable and symplectic groups, Amer. J. Math., 85 (1973), 594-635.
  • [8] T. R. Wolf, Character correspondencesin solvable groups, Illinois J. Math., 22 (1978), 327-340.